Latest News

Common antibiotics may be linked to temporary mental confusion

Antibiotics may be linked to a serious disruption in brain function, called delirium, and other brain problems, more than previously thought, according to a new article. Delirium causes mental confusion that may be accompanied by hallucinations and agitation. Medications are often the cause of delirium, but antibiotics are not necessarily the first medications doctors may suspect.
View full story

Post your comment.


  • Toxic byproduct of hemoglobin could provide clues for cerebral hemorrhage and Creutzfeldt-Jakob Disease

  • Talk about yourself on social media?

  • Brain's gardeners: Immune cells 'prune' connections between neurons

  • Depression, anxiety may reduce chances of IVF pregnancy

  • Imaging shows impact of PTSD in earthquake survivors

  • Genetics and brain regions linked to sex differences in anxiety-related behavior in chimpanzees

  • Brain tune-up may aid self-motivation

  • Asthma symptoms linked to increased stress, anxiety levels in teens

  • 30 small neurons join forces against pain

  • Discovery of a 'neuronal big bang' in brain of newborns